PREVIOUS QUESTION:

 

NEXT QUESTION:

 

What should I do if my pain medicine is bringing symptoms of depression?

ANSWER

If your symptoms of depression are related to side effects of a medicine, your doctor can adjust your medications to ease your symptoms.

SOURCE: Mayo Clinic.

Reviewed by Joseph Goldberg on April 19, 2019

SOURCE: Mayo Clinic.

Reviewed by Joseph Goldberg on April 19, 2019

NEXT QUESTION:

How can depression be treated?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.